Please use this identifier to cite or link to this item:
Title: On polynomial bounds for the koszul homology of certain multiplicity systems
Author: García Roig, Jaume Lluís
Keywords: Àlgebra commutativa
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1986
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 34
Note: Preprint enviat per a la seva publicació en una revista científica: Journal of the London Mathematical Society, Volume 32-34, Issue 3, December 1986, Pages 411–416
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 31.49]
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N034.pdf399.96 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.